# SDR DXTA2025093005133

- Difficulty date: September 28, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N404QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500401
- Aircraft time: 7,795 hours, 6,059 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Structure
- Condition: No Discrepancy
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTED MMUN, HEADING TO KAPF ABOUT 8 MINUTES OUT FROM LANDING ATC ADVISED US THAT THE CONTROLLERS FROM MEXICO SAID THAT A PART OF OUR AIRCRAFT FELL OFF THE PLANE AFTER DEPARTURE. DIVERTED TO RSW, DID A LOW FLY-BY, WAS TOLD ALL LANDING GEAR AND TIRES APPEARED NORMAL. LANDED, HAD CRASH FIRE RESCUE INSPECT THE PLANE AND PROCEEDED TO PARK THERE AFTER. A POST FLIGHT INSPECTION BY BOTH PILOTS REVEALED NOTHING OUT OF THE ORDINARY.   INSPECTED LT & RT WING FOR ANY DAMAGE OR MISSING PANELS COULD NOT SEE ANYTHING. INSPECTED LT & RT MLG AND NOSE GEAR FOR ANY MISSING ALSO DID NOT NOTICE ANY DAMAGE OR PANELS MISSING. INSPECTED BOTH ENGINES FOR ANY DAMAGE, REMOVING TOP & BOTTOM COWLING TO INSPECT THE ENGINES, DID NOT NOTICE ANY DAMAGE OR ANYTHING THAT WAS WRONG. NEXT THE FUSELAGE WAS INSPECTED THE BELLY AND ROOF OF AC ALL ANTENNAS WERE IN TACK AND IN PLACE. INSPECTED THE RUDDER AND THE TAIL OF AC FOR ANY DAMAGE OR MISSING PANELS AND DID NOT SEE ANYTHING MISSING OR OUT OF PLACES ALL WORK WAS DONE IAW AMM 32-00-00, 53-00-20; 57-03-00; 72-00-00
